# SDR AALA202105119003

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 78,788 hours, 10,011 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN PRESSURIZATION FLUCTUATION AT FLIGHT LEVEL 360, FLIGHT LEVEL 340 FLIGHT LEVEL 300 FLIGHT LEVEL 280 WITH LOUD SQUEAL IN CAPTAIN AND FIRST OFFICERS FORWARD WINDOW. EMERGENCY NOT DECLARED. FLIGHT DIVERTED TO DFW AND WAS NOT OVERWEIGHT FOR LANDING. AIRCRAFT TAKEN OUT OF SERVICE. REMOVED AND REPLACED LEFT AND RIGHT (AALA202105119012) NUMBER 1 WINDOWS PER WORK CARD 72L21056001. PRESSURIZED WITH NO SQUEAL OR DROP IN PSI NOTED.
